# SDR O2GA2017090750301

- Difficulty date: August 28, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N503
- Make and model: Cessna 560XL
- Aircraft serial: 5605326
- Aircraft time: 9,265 hours, 6,911 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL FLIGHT, FLAPS SEVEN. SOME TURBULENCE DURING CLIMB OUT, NOTHING MORE THAN LIGHT TURBULENCE . NORMAL FLIGHT AND DESCENT. TOUCHED DOWN VERY LIGHTLY AND IT CAME UP AGAIN, SAT IT DOWN FOR A NORMAL LANDING, THE AIRPLANE DRIFTED  A LITTLE RIGHT, CORRECTED,  NOTICED THE RIGHT SIDE WAS A LITTLE LOWER THAN LEFT,  ASSUMED A FLAT TIRE DUE TO A RIGHT PULL.  AIRCRAFT STILL ROLLED BUT NOT GREAT.  AIRCRAFT IN MAINTENANCE
